# SDR 200703291

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 4,728 hours, 3,115 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 7763 DEN TO AUS - CREW REPORTS AFTER TAKEOFF AT ABOUT 100 FEET AGL RECEIVED THREE CAUTION MESSAGES:  SHAKER ANTICIPATED, AOA LIMIT FAIL, WIND SHEAR FAIL.  RETURNED TO FIELD.  CREW ALSO REPORTS VERY STRONG HEADWINDS AND OR WAKE TURBULENCE FROM A UNITED A320 THAT TOOK OFF JUST AHEAD OF THEM.  MAINTENANCE ACCOMPLISHED DOWNLOAD AND CHECKED FOR FAULT CODES AND REPORTS HEAVY GUSTY WINDS IN AREA.  AIRCRAFT POWER WAS RESET AND ALL MESSAGES CLEARED.
